Remarks on moment inequalities and identities for martingales

Publication Type:
Journal Article
Citation:
Statistics and Probability Letters, 2013, 83 (4), pp. 1260 - 1261
Issue Date:
2013-04-01
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2012001988OK.pdfPublished Version773.94 kB
Adobe PDF
We present some comments on moment inequalities and identities for martingales in the context of the paper of Langovoy (2011). © 2013 Elsevier B.V.
Please use this identifier to cite or link to this item: